Texas, 2009Wildfire in Texas, March 4 to 5, 2009
March 4 to 5, 2009 · NWS CRP · 1 event in 1 county or zone
The Lee Miller Road Wildfire burned around 165 acres in rural San Patricio County, five mile south of Bayside. 585) Eight structures were threatned and saved.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Lee Miller Road Wildfire burned around 165 acres in rural San Patricio County, five mile south of Bayside. (N27 59.599 W97 13.585) Eight structures were threatned and saved. Several local, state and air resources responded. The wildfire started from electrical lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Mar 4, 9:37 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 4, 9:37 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
937 AM CST WED MAR 4 2009
.DISCUSSION...VISIBLE SATELLITE PIX INDICATE A STEADY STREAM OF
STRATOCUMULUS STREAMING FROM THE GULF INTO SOUTHEAST TX. THE WRN
EDGE WAS AFFECTING THE EXTREME NORTHEAST PORTION OF THE CWA. AS THE
LOW LVLS WARM AND BECOME LESS STABLE...ADDITIONAL CLOUDS WL DEVELOP
FURTHER WEST ACROSS THE EASTERN HALF OF THE CWA. OTHERWISE...EXPECT
EVEN MORE WIND TDA THAN YDA. THE 12Z CRP SOUNDING SHOWED 30 KT JUST
ABV THE SFC. THE MODELS INDICATE THIS 30 KT LLJ WL PERSIST TDA AS
A TYPICAL SPRING PATTERN PERSISTS WITH LOW PRESSURE DEVELOPING IN
THE LEE OF THE ROCKIES. WL THUS MAINTAIN THE SMALL CRAFT ADVY FOR
THE SRN BAYS. CONDITIONS WL REMAIN JUST BELOW WIND ADVY CRITERIA
ACROSS THE SOUTHEAST COASTAL BEND. TEMPS LOOK ON TRACK AND SO NO
CHANGES WERE NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 62 79 65 82 / 0 10 10 10 10
VICTORIA 78 58 79 61 81 / 0 10 10 10 10
LAREDO 88 61 90 64 86 / 0 0 0 10 10
ALICE 84 61 82 63 83 / 0 10 10 10 10
ROCKPORT 76 65 76 64 76 / 0 10 10 10 10
COTULLA 87 58 85 60 83 / 0 0 0 10 10
KINGSVILLE 82 60 80 64 82 / 0 10 10 10 10
NAVY CORPUS 76 65 76 66 78 / 0 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 7 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS.
&&
MBHazardous weather outlook, Mar 4, 4:45 AM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CST WED MAR 4 2009
TXZ229>234-239>247-051045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
445 AM CST WED MAR 4 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
LOW RELATIVE HUMIDITY VALUES RANGING FROM 30% TO 40% AND GUSTY
SOUTHEAST WINDS WILL PRODUCE A MODERATE WILD FIRE THREAT THIS
AFTERNOON ESPECIALLY WEST OF HIGHWAY 281.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
GMZ230-235-250-255-270-275-051045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
445 AM CST WED MAR 4 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE BAYS FROM BAFFIN BAY
TO PORT ARANSAS THIS AFTERNOON. SMALL CRAFT ADVISORIES MAY BE
REQUIRED OVERNIGHT FOR THE OFFSHORE GULF WATERS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE GULF WATERS
SATURDAY AND SUNDAY. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
MJG
Wildfire, San Patricio
- When
- March 4, 11:00 AM CST to March 5, 12:00 AM CST
- Where
- San Patricio forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
The Lee Miller Road S#22 Wildfire burned around 165 acres in rural San Patricio County, five mile south of Bayside. (N27 59.599 W97 13.585) Eight structures were threatned and saved. Several local, state and air resources responded. The wildfire started from electrical lines.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Texas, March 4, 2009$200,000 · 1 event
- Flooding in Nebraska, March 4 to 5, 2009$20,000 · 2 events
- Blizzard and Heavy Snow in Alaska, March 4 to 6, 200950 kt wind · 13 events
- Debris Flows and Flooding in Puerto Rico, March 4 to 5, 20098 events
- Winter Storm in Wyoming, March 4, 20092 events
- High Wind in Nevada, March 4, 200952 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 162194.